American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28D20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] Michel L. Lapidus, Erin P. J. Pearse and Steffen Winter. Minkowski Measurability Results for Self-Similar Tilings and Fractals with Monophase Generators. Contemporary Mathematics 600 (2013) 185-203.
Book volume table of contents
View Article: PDF

[2] Claudia Pinzari. Growth rates of dimensional invariants of compact quantum groups and a theorem of H{\o}egh-Krohn, Landstad and St{\o}rmer. Proc. Amer. Math. Soc. 141 (2013) 895-907.
Abstract, references, and article information
View Article: PDF

[3] Christopher Deninger. Regulators, entropy and infinite determinants. Contemporary Mathematics 571 (2012) 117-134.
Book volume table of contents
View Article: PDF

[4] Rui Okayasu. Entropy for $C^*$-algebras with tracial rank zero. Proc. Amer. Math. Soc. 138 (2010) 3609-3621. MR 2661560.
Abstract, references, and article information
View Article: PDF

[5] Élise Janvresse, Tom Meyerovitch, Emmanuel Roy and Thierry de la Rue. Poisson suspensions and entropy for infinite transformations. Trans. Amer. Math. Soc. 362 (2010) 3069-3094. MR 2592946.
Abstract, references, and article information
View Article: PDF

[6] Vincent Le Prince. Dimensional properties of the harmonic measure for a random walk on a hyperbolic group. Trans. Amer. Math. Soc. 359 (2007) 2881-2898. MR 2286061.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Sujin Shin. Relative entropy functions for factor maps between subshifts. Trans. Amer. Math. Soc. 358 (2006) 2205-2216. MR 2197440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Rui Okayasu. Perturbation theoretic entropy of the boundary actions of free groups. Proc. Amer. Math. Soc. 134 (2006) 1771-1776. MR 2207492.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Roland Zweimüller. Invariant measures for general(ized) induced transformations. Proc. Amer. Math. Soc. 133 (2005) 2283-2295. MR 2138871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Michiko Yuri. Thermodynamic formalism for countable to one Markov systems. Trans. Amer. Math. Soc. 355 (2003) 2949-2971. MR 1975407.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Min Qian and Shu Zhu. SRB measures and Pesin's entropy formula for endomorphisms. Trans. Amer. Math. Soc. 354 (2002) 1453-1471. MR 1873014.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Oliver Jenkinson. Rotation, entropy, and equilibrium states. Trans. Amer. Math. Soc. 353 (2001) 3713-3739. MR 1837256.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Brian Marcus and Selim Tuncel. Resolving Markov chains onto Bernoulli shifts via positive polynomials. Memoirs of the AMS 150 (2001) MR 1810042.
Book volume table of contents

[14] Peter Walters. Convergence of the Ruelle operator for a function satisfying Bowen's condition. Trans. Amer. Math. Soc. 353 (2001) 327-347. MR 1783787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Aimee S. A. Johnson and Ayse A. Sah. in. Isometric Extensions of zero entropy {$\mathbb Z^{\lowercase{d}}$} Loosely Bernoulli Transformations. Trans. Amer. Math. Soc. 352 (2000) 1329 - 1343. MR 1670842.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Christopher Hoffman. A $K$ counterexample machine. Trans. Amer. Math. Soc. 351 (1999) 4263-4280. MR 1650089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Brian Marcus and Selim Tuncel. Powers of positive polynomials and codings of Markov chains onto Bernoulli shifts. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 91-101. MR 1696825.
Abstract, references, and article information
View Article: PDF

[18] Valentin Deaconu. Entropy estimates for some $\mathbf{C}^\ast$-endomorphisms. Proc. Amer. Math. Soc. 127 (1999) 3653-3658. MR 1632272.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] E. Arthur Robinson Jr. and Ayse A. Sahin. On the absence of invariant measures with locally maximal entropy for a class of $\mathbb{Z}^d$ shifts of finite type. Proc. Amer. Math. Soc. 127 (1999) 3309-3318. MR 1646203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Dalibor Volný. Invariance principles and Gaussian approximation for strictly stationary processes. Trans. Amer. Math. Soc. 351 (1999) 3351-3371. MR 1624218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Adam Fieldsteel and J. Roberto Hasfura-Buenaga. Dyadic equivalence to completely positive entropy. Trans. Amer. Math. Soc. 350 (1998) 1143-1166. MR 1458323.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Jérôme Buzzi. Erratum to ``Number of equilibrium states of piecewise monotonic maps of the interval'' . Proc. Amer. Math. Soc. 125 (1997) 3131 - 3131. MR 1443373.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Wai Chin, Brian Hunt and James A. Yorke. Correlation dimension for iterated function systems. Trans. Amer. Math. Soc. 349 (1997) 1783-1796. MR 1407698.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Christopher Deninger. Deligne periods of mixed motives, $K$-theory and the entropy of certain $\mathbb{Z}^n$-actions. J. Amer. Math. Soc. 10 (1997) 259-281. MR 1415320.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Mike Boyle and Douglas Lind. Expansive Subdynamics. Trans. Amer. Math. Soc. 349 (1997) 55-102. MR 1355295.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] E. Arthur Robinson Jr.. The dynamical properties of Penrose tilings. Trans. Amer. Math. Soc. 348 (1996) 4447-4464. MR 1355301.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Oliver Knill. Topological entropy of standard type monotone twist maps. Trans. Amer. Math. Soc. 348 (1996) 2999-3013. MR 1373642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Eli Glasner and Benjamin Weiss. Quasi-factors of zero-entropy systems . J. Amer. Math. Soc. 8 (1995) 665-686. MR 1270579.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Jérôme Buzzi. Number of equilibrium states of piecewise monotonic maps of the interval . Proc. Amer. Math. Soc. 123 (1995) 2901-2907. MR 1277099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] F. Blanchard and Y. Lacroix. Zero entropy factors of topological flows . Proc. Amer. Math. Soc. 119 (1993) 985-992. MR 1155593.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 76 found      Go to page: 1 2 3